Counting singularities

J.W. Bruce

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)137-159
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume93A
Publication statusPublished - 1982

Cite this

@article{28de58dc077e464485768eb0b89418da,
title = "Counting singularities",
author = "J.W. Bruce",
year = "1982",
language = "English",
volume = "93A",
pages = "137--159",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",

}

Counting singularities. / Bruce, J.W.

In: Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 93A, 1982, p. 137-159.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Counting singularities

AU - Bruce, J.W.

PY - 1982

Y1 - 1982

M3 - Article

VL - 93A

SP - 137

EP - 159

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

ER -